# SDR 9509969139

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948L
- Make and model: Doug DC-9-14
- Aircraft serial: 47049
- System (JASC): 3150 · Central Warning
- Part: Connector
- Condition: Dirty
- Location: Takeoff Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKEOFF ROLL.  ABORTED AT 20 KNOTS AND RETURNED TO GATE.  CLEANED CONNECTOR P10-1009.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
